# SDR P4YA2010F00134

- Difficulty date: June 18, 2010
- Submitted: June 19, 2010
- Operation: Air carrier
- Aircraft: N966BW
- Make and model: Casa C212200
- Aircraft serial: 289
- Aircraft time: 23,300 hours, 37,723 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Part number: 212211775
- Condition: Departed
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT AT CRUISE, INCREASED WIND NOISE WAS NOTED AND PILOTS OBSERVED THE THE TOP EMERGENCY ESCAPE HATCH SHOWING LIGHT AROUND THE EDGES. BEFORE ANY REMEDIAL ACTION COULD BE TAKEN, THE HATCH DEPARTED THE ACFT.  NO AIRFRAME IMPACT WAS FELT OR HEARD BY CREW WHEN HATCH DEPARTED. CREW PERFORMED A PRECAUTIONARY LANDING AT NEAREST AVAILABLE AIRPORT.  INSPECTION OF FUSELAGE, EMPENNAGE, AND CONTROL SURFACES REVEALED NO APPARENT DAMAGE FROM HATCH DEPARTURE.
